# SDR ASOA201000219

- Difficulty date: February 13, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 23,566 hours, 19,515 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED NOSE DOOR, GEAR DISAGREE WARNING WOW INPUT AND NOSE STEERING INOP CAUTION.  RAN QKH - RETURNED TO DEPARTURE, NORMAL- LANDING HELD NOSE OFF- BELOW 80 KNOTS HAD SEVERE VIBRATION FROM NOSE.  ACFT RETURNED TO DEPARTURE AFTER T/O.  EMERGENCY DECLARED.  FOUND NLG OLEO CENTERED/EXTENDED SENSOR BRACKET BENT. R & R BRACKET IAW CMM 32-30-04 ADJ SENSOR IAW 32-61-05 OPS CHECKED IAW 32-30-00 OPS CK NORMAL. SRM USED FOR REPAIR.
